Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Headaches, weakness, dizziness, head heaviness, tingling, numbness in face, tongue, hands. Causes?

I had symtoms of headache ,weakness, dizziness ,head rush,faint feeling,and then a tingling that took over starting from the head and face and went down whole body like a wave causing muscles to draw up,numb, and paralyze in its path especially in the face, tongue and both hands. It went away and came back a few times over a few hours. This was a one day occurance 5 years ago and it has not come back, but what was that?
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  879
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It most probably seems like you had hypocalcaemia along with other electrolyte imbalances mostly in sodium and potassium.

Since it was a one-day occurrence, there is no need to worry about it.

If the episode recurs, neurological evaluation may be required.

Hope this helps.

Answered: Tue, 3 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor